RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Sb., 1994, Volume 185, Number 7, Pages 3–12 (Mi msb908)  

This article is cited in 10 scientific papers (total in 10 papers)

Projective modules over quantum polynomial algebras

V. A. Artamonov


Abstract: A multiparameter algebra of quantum polynomials with coefficients in an arbitrary division algebra is considered. It is shown that if the multiparameters are in general position, then projective modules of rank at least two over the algebra are free.

Full text: PDF file (959 kB)
References: PDF file   HTML file

English version:
Russian Academy of Sciences. Sbornik. Mathematics, 1995, 82:2, 261–269

Bibliographic databases:

UDC: 512.55
MSC: Primary 16S35, 16D40, 16S36, 16W30; Secondary 16E20, 17B37, 16P50, 19B10, 19A13
Received: 19.05.1993

Citation: V. A. Artamonov, “Projective modules over quantum polynomial algebras”, Mat. Sb., 185:7 (1994), 3–12; Russian Acad. Sci. Sb. Math., 82:2 (1995), 261–269

Citation in format AMSBIB
\Bibitem{Art94}
\by V.~A.~Artamonov
\paper Projective modules over quantum polynomial algebras
\jour Mat. Sb.
\yr 1994
\vol 185
\issue 7
\pages 3--12
\mathnet{http://mi.mathnet.ru/msb908}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1300129}
\zmath{https://zbmath.org/?q=an:0849.16003}
\transl
\jour Russian Acad. Sci. Sb. Math.
\yr 1995
\vol 82
\issue 2
\pages 261--269
\crossref{https://doi.org/10.1070/SM1995v082n02ABEH003563}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1995RV83000001}


Linking options:
  • http://mi.mathnet.ru/eng/msb908
  • http://mi.mathnet.ru/eng/msb/v185/i7/p3

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. A. Artamonov, “Construction of modules over quantum polynomials”, Russian Math. Surveys, 50:6 (1995), 1256–1257  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    2. V. A. Artamonov, “Modules over quantum polynomials”, Math. Notes, 59:4 (1996), 356–360  mathnet  crossref  crossref  mathscinet  zmath  isi
    3. V. A. Artamonov, “Periodic modules over general quantum Laurent polynomials”, Math. Notes, 61:1 (1997), 9–15  mathnet  crossref  crossref  mathscinet  zmath  isi
    4. V. A. Artamonov, “Serre's quantum problem”, Russian Math. Surveys, 53:4 (1998), 657–730  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi
    5. V. A. Artamonov, “On projective modules over quantum polynomials”, Journal of Mathematical Sciences (New York), 93:2 (1999), 135  crossref  mathscinet  zmath
    6. V. A. Artamonov, “General quantum polynomials: irreducible modules and Morita equivalence”, Izv. Math., 63:5 (1999), 847–880  mathnet  crossref  crossref  mathscinet  zmath  isi
    7. V. A. Artamonov, “Automorphisms of the skew field of rational quantum functions”, Sb. Math., 191:12 (2000), 1749–1771  mathnet  crossref  crossref  mathscinet  zmath  isi
    8. Artamonov V., “General Quantum Polynomials”, Algebra, ed. Bahturin Y., Walter de Gruyter & Co, 2000, 35–48  mathscinet  zmath  isi
    9. Artamonov V., Wisbauer R., “Homological Properties of Quantum Polynomials”, Algebr. Represent. Theory, 4:3 (2001), 219–247  crossref  mathscinet  zmath  isi
    10. ASHISH GUPTA, “MODULES OVER QUANTUM Laurent POLYNOMIALS”, J. Aust. Math. Soc, 91:03 (2011), 323  crossref
  • Математический сборник - 1992–2005 Sbornik: Mathematics (from 1967)
    Number of views:
    This page:360
    Full text:93
    References:48
    First page:3

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019